# SDR FDKA200707353

- Difficulty date: July 31, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,217 hours, 13,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6091 FLL (0759 PHX LCL).  ROW 12 EMERGENCY LOCATOR SIGN INOP.  MX DISCONNECTED AND RE-CONNECTED LOCATOR SIGN CONNECTORS, OPS CHECK GOOD.
